# SDR DALA2019120537074

- Difficulty date: December 2, 2019
- Submitted: December 5, 2019
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 67,885 hours, 28,812 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Ground Wire
- Condition: Shorted
- Location: Slide Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 689, L/P 6580072) RT DOOR SLIDE LIGHT STAYS ON. CORRECTIVE ACTION: FOUND GRND WIRE ON SWITCH CONTACTING OTHER WIRES. READJUSTED WIRES AND TIGHTENED AS PER WDM 33-51.
